Том 71
№ 9

All Issues

Lebedev E. O.

Articles: 1
Article (Ukrainian)

Stationary Mode and Binomial Moments for Networks of the Type $[SM|GI|∞]^r$

Lebedev E. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 10. - pp. 1371-1380

By using methods of the Markov renewal theory, we find conditions for the existence of a stationary mode for multichannel networks with semi-Markov input stream. As a tool of stationary distribution analysis, we introduce multivariate binomial moments and investigate their asymptotic properties. For a multichannel queuing system with periodic input stream, we construct the generating function of the stationary distribution in explicit form in terms of the parameters of the system under consideration.